MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN040620
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the user found the connection part between the nut adaptor and the flowmeter was unstable before use.Therefore, a new unit was used instead".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Oxygen entrainment testing was performed and during the setup it was observed that the assembly of the nut adaptor and the upper body was unstable.Even with that condition, the sample was able to be tested on oxygen entrainment testing with no functional issues.After the testing finished, the adaptor was carefully disassembled from the upper body and it was visually inspected.During the visual inspection wear was found on the internal tabs.Based on the investigation performed, the complaint is confirmed.Although the complaint is confirmed, there is not sufficient evidence to assure that this issue was originated during the manufacturing assembly or molding process.The wear on the internal tabs of the adaptor was most likely caused by the end user during the connection of the adaptor into the flowmeter that causes an unstable connection issue.
 
Event or Problem Description

Brand Name
HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11710945
Report Number3004365956-2021-00139
Device Sequence Number3437175
Product Code CAF
UDI-Device Identifier04026704581290
UDI-Public04026704581290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN040620
Device Catalogue Number031-33J
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1